# SDR BKEA201904010001

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N990HA
- Make and model: Amd FALCON7X
- Aircraft serial: 036
- Aircraft time: 3,456 hours, 1,115 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED, ONCE THE THE AIRCRAFT HAD REACHED ALTITUDE ABOVE FL350, UNABLE TO KEEP PRESSURE CONTROL EITHER VIA AUTO OR MANUAL, CABIN CLIMB OR DESCENT VARIES AT ABOUT 450FPM.BELOW FL340 NORMAL OPS.AIRCRAFT RETURNED TO FOR REPAIRS
